Alert archive / Kansas / Tornado Warnings in 2024
Tornado Warning 5, NWS Dodge City, KS
NWS Dodge City, KS issued this tornado warning at May 3, 2024, 9:01 PM CDT for Finney County, Gray County, Kansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2024, 9:01 PM CDT (02:01 UTC)
- Expired
- May 3, 2024, 9:30 PM CDT
- In force
- 29 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Finney County, KS, Gray County, KS
The radar
The Dodge City radar (KDDC), 53 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 3, 4:01 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.0 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1274 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1319 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.3
The text
As transmitted.
251
WFUS53 KDDC 040201
TORDDC
KSC055-069-040230-
/O.NEW.KDDC.TO.W.0005.240504T0201Z-240504T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Dodge City KS
901 PM CDT Fri May 3 2024
The National Weather Service in Dodge City has issued a
* Tornado Warning for...
East central Finney County in southwestern Kansas...
Northwestern Gray County in southwestern Kansas...
* Until 930 PM CDT.
* At 901 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles north of Charleston, moving northeast at 30
mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
east central Finney and northwestern Gray Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3791 10061 3800 10064 3815 10037 3798 10029
TIME...MOT...LOC 0201Z 247DEG 26KT 3798 10056
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
TATRO2 follow-up statements
361
WWUS53 KDDC 040213
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
913 PM CDT Fri May 3 2024
KSC055-069-040230-
/O.CON.KDDC.TO.W.0005.000000T0000Z-240504T0230Z/
Finney KS-Gray KS-
913 PM CDT Fri May 3 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR EAST
CENTRAL FINNEY AND NORTH CENTRAL GRAY COUNTIES...
At 913 PM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles west of Kalvesta, moving northeast at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
east central Finney and north central Gray Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3797 10048 3805 10055 3815 10037 3798 10029
TIME...MOT...LOC 0213Z 247DEG 26KT 3802 10045
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
TATRO880 WWUS53 KDDC 040222 SVSDDC Severe Weather Statement National Weather Service Dodge City KS 922 PM CDT Fri May 3 2024 KSC055-069-040232- /O.EXP.KDDC.TO.W.0005.000000T0000Z-240504T0230Z/ Finney KS-Gray KS- 922 PM CDT Fri May 3 2024 ...THE TORNADO WARNING FOR EAST CENTRAL FINNEY AND NORTH CENTRAL GRAY COUNTIES WILL EXPIRE AT 930 PM CDT... The tornado threat has diminished and the Tornado Warning has been cancelled. A Severe Thunderstorm Warning remains in effect for the area, gusty winds are still possible with this thunderstorm. A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for southwestern Kansas. && LAT...LON 3797 10048 3805 10055 3815 10037 3798 10029 TIME...MOT...LOC 0222Z 247DEG 26KT 3804 10039 $$ TATRO
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this tornado warning went out at May 3, 5:57 PM CDT, 3 hours 4 minutes earlier. Its key messages:
- Much needed rainfall expected across much of southwest Kansas Friday night and early Saturday. Some strong to marginally severe thunderstorms are possible.
- North winds and cooler air Saturday.
- Severe thunderstorms are expected in Kansas Monday, with the risk of hail and tornadoes east of US 283 Monday afternoon and evening.
Area forecast discussion, May 3, 5:57 PM CDT, 3 hours 4 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 557 PM CDT Fri May 3 2024 .KEY MESSAGES... - Much needed rainfall expected across much of southwest Kansas Friday night and early Saturday. Some strong to marginally severe thunderstorms are possible. - North winds and cooler air Saturday. - Severe thunderstorms are expected in Kansas Monday, with the risk of hail and tornadoes east of US 283 Monday afternoon and evening. && .SHORT TERM /THROUGH SATURDAY/... Issued at 200 PM CDT Fri May 3 2024 Midday surface observations showed moist advection well underway into SW KS, with southeast winds established, and dewpoints rising with time. Southeast winds will continue to increase through this afternoon, as surface pressures fall from SE Colorado into NW KS. With satellite imagery indicating midlevel cloud eroding quickly, temperatures will easily warm into the 70s this afternoon. With a lack of a forcing mechanism, kept the forecast dry (pops < 15%) through 7 pm. That stated, some CAMs such as 12z ARW suggests thunderstorms may be entering the far NW zones (Hamilton) around that time. Any initial thunderstorm activity Friday evening would favor the western zones, west of US 83, in a modest CAPE/shear parameter space supportive of at least marginal supercell structures. Rotating updrafts will be capable of 1-2 inch diameter hail this evening. Clearly the much richer moisture will remain locked up in West Texas through tonight, so moisture quality will be limited, keeping instability relatively muted. Still, dewpoints well into the 50s will support organized linear convection along and behind the expected strong cold front tonight. The cold front is forecast to reach the far NW zones about 10 pm, race to a DDC-LBL line by midnight, and exit the southeast CWA no later than 4 am Saturday. Most of the forcing for ascent will be post frontal, with the highly anticipated rainfall and embedded thunder occurring after the abrupt northerly wind shift. Rainfall amounts of 0.25-0.50 inch are expected to be common, but since it will only be raining 3-5 hours at any one location, amounts of up to 1 inch may be difficult to achieve. Regardless, any rainfall on our dusty parched topsoils will be welcomed with open arms. Marginally severe wind/hail (58 mph, quarters) are possible within tonight's expected line of convection, per SPC Day 1 probabilities, but modest CAPE should keep this threat muted. Outside of storms, north winds will be strong after midnight, gusting 30-40 mph. Rainfall will be wrapping up quickly from NW to SE Saturday morning, with low clouds and strong north winds. Cooler high pressure surface ridging builds in Saturday, weakening as it enters Kansas, providing a noticeably cooler day. Model guidance shows a net cooling of 6-8C at 850 mb versus Friday, with afternoon temperatures reduced to the 60s. Even with partial sunshine and diminishing northeast winds, afternoon temperatures will be 5-10 degrees below normal for early May. The process of warm/moist advection is expected to begin Saturday night and early Sunday, with light easterly winds and increasing clouds. Models have unanimously pulled back on rain production during this time, and reduced pops for Saturday night/early Sunday significantly. Temperatures will commonly be in the 40s sunrise Sunday. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... Issued at 200 PM CDT Fri May 3 2024 Powerful, cold midlevel cyclone near 544 dm in strength is forecast to be over Nevada midday Sunday, western Wyoming at 7 am Monday, and eject into the western Dakotas, well north of SW KS, through 7 pm Monday. Related leeside cyclogenesis/lee troughing along the I-25 corridor will accelerate southeast winds Sunday afternoon, with the strongest winds across western zones. This synoptic evolution will begin the process of dragging higher quality moisture into SW KS from the Gulf of Mexico, with dewpoints expected to reach into the lower 60s by Sunday evening. Convection potential Sunday and Sunday night looks very low, with a strong EML capping inversion and relatively cool boundary layer temperatures in the 60s and 70s keeping things rather stable despite the increasing moisture. Feel slight chance pops from the NBM this period are too high, and most locations will remain dry. Increased south/southeast winds to the 90%ile of the NBM. An intense low level jet will keep south winds strong and gusty, and temperatures elevated, Sunday night through Monday morning. Temperatures through sunrise Monday will easily hold in the 50s all zones, as dewpoints and surface moisture continue to improve. Intense trough will eject onto the plains, with an increasingly negative tilt, into NW Nebraska, through 7 pm Monday. This northern track will essentially dryslot much of SW KS, with strong SWly winds, and blowing dust and wildfire risk behind the dryline. This scenario is most preferred by 12z GFS/GEFS solutions, but as is typical, they are probably at least somewhat too progressive. 12z ECMWF/EPS members are slower with ejection, and as such are slower with the dryline's advancement into central Kansas Monday afternoon. Dryline placement will be critical for sensible weather impacts in SW KS Monday, with intense wind/dust/fire concerns west of it, and potentially high end severe potential east of it. Latest 12z ECMWF solution strongly suggests the dryline and convective initiation zone will be somewhere in the eastern DDC CWA at peak heating 4-5 pm Monday. In other words, confidence is good the severe threat will be focused east of Dodge City/US 283, but any thunderstorms that develop will be capable of hail 2-4 inches in diameter and strong tornadoes. The combination of quality moisture and jet dynamics in a strongly sheared environment suggest high end supercells are probable; the question is where do they form, and how much time they will spend in the DDC CWA. West of the dryline, southwest winds will easily gust 40-50 mph Monday afternoon, with areas of blowing dust. Wildfire danger headlines are expected along and west of US 83. Again increased winds to the 90%ile of the NBM. Included blowing dust in the grids for the western zones, and mentioned severe wording in the eastern 1/4 of the CWA Monday afternoon. No cold air advection is expected behind this system, with westerly downslope components ensuring lower to mid 80s Tuesday afternoon. From Tuesday onward, the forecast will be dry and unusually convectively quiet for May, as the moisture supply from the Gulf of Mexico will be cutoff from SW KS through at least next weekend. && .AVIATION /00Z TAFS THROUGH 00Z SUNDAY/... Issued at 554 PM CDT Fri May 3 2024 Key concern with this stretch of TAF is going to be a line of strong thunderstorms along a cold front that will move in from western Kansas late this evening through early Saturday morning. The line will quickly dive to the southeast providing brief heavy rain and wind gusts from downbursts for all terminals. Downburst winds could potentially be 50 kts or greater. The timeframe will be between 04-09Z where the greatest coverage of the line will move through southwest Kansas. After 09Z clouds will stick around through 15Z where MVFR to IFR flight categories will be and then clearing skies should get us back to VFR flight category by around 16-18Z. && .DDC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Turner LONG TERM...Turner AVIATION...Tatro
Hazardous weather outlook, May 3, 5:14 AM CDT, 15 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 514 AM CDT Fri May 3 2024 KSZ030-031-043>046-061>066-074>081-084>090-041015- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 514 AM CDT Fri May 3 2024 /414 AM MDT Fri May 3 2024/ This Hazardous Weather Outlook is for portions of central Kansas, south central Kansas, southwest Kansas, and west central Kansas. .DAY ONE...Today and Tonight There is a Slight (2 out of 5) Risk of severe thunderstorms across much of southwest and west central Kansas this evening through the late night hours. The greatest risk from early through mid evening will be large hail to golf ball size mainly west of Highway 83. Later tonight along the cold front, the greatest severe weather risk will become damaging straight line winds to 65 mph as storms move southeast along and immediately ahead of the strong front. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There is increasing risk of an outbreak of severe weather, including tornadoes, Monday afternoon and evening ahead of a powerful spring storm. Please keep checking back for the latest updates concerning this potentially dangerous severe weather setup. .SPOTTER INFORMATION STATEMENT... Storm spotters will likely be needed this evening and tonight, especially northwest of a Liberal to Dodge City to Larned line.
In the hours before
Special weather statement, May 3, 8:29 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Dodge City KS
829 PM CDT Fri May 3 2024
KSZ063-076-077-040215-
Gray KS-Finney KS-Haskell KS-
829 PM CDT Fri May 3 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN FINNEY...
NORTHWESTERN GRAY AND NORTHEASTERN HASKELL COUNTIES THROUGH 915 PM
CDT...
At 829 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Garden City, moving east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of southwestern
Finney, northwestern Gray and northeastern Haskell Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Kansas.
&&
LAT...LON 3774 10098 3812 10100 3810 10045 3772 10049
TIME...MOT...LOC 0129Z 269DEG 26KT 3794 10085
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
TATROSpecial weather statement, May 3, 8:38 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Dodge City KS
838 PM CDT Fri May 3 2024
KSZ043-044-040215-
Lane KS-Scott KS-
838 PM CDT Fri May 3 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN SCOTT AND NORTHERN
LANE COUNTIES THROUGH 915 PM CDT...
At 838 PM CDT, Doppler radar was tracking a strong thunderstorm near
Healy, moving east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Shields around 855 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
west central Kansas.
&&
LAT...LON 3870 10025 3849 10025 3850 10071 3870 10073
TIME...MOT...LOC 0138Z 270DEG 25KT 3865 10064
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
TATROLocal storm report, May 3, 8:43 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
843 PM CDT Fri May 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM Tstm Wnd Gst 4 NE Hayne 37.15N 100.75W
05/03/2024 M59 MPH Seward KS Mesonet
Mesonet station UR350 Kismws.
&&Local storm report, May 3, 8:47 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
847 PM CDT Fri May 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM Hail 1 NW Friend 38.27N 100.93W
05/03/2024 E1.00 Inch Scott KS Emergency Mngr
&&Special weather statement, May 3, 8:47 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Dodge City KS
847 PM CDT Fri May 3 2024
KSZ043-040215-
Scott KS-
847 PM CDT Fri May 3 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN SCOTT COUNTY THROUGH
915 PM CDT...
At 847 PM CDT, Doppler radar was tracking a strong thunderstorm near
Modoc, moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northern Scott
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
west central Kansas.
&&
LAT...LON 3854 10069 3842 10109 3848 10113 3861 10113
3870 10091 3870 10069
TIME...MOT...LOC 0147Z 242DEG 18KT 3854 10107
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
TATROSpecial weather statement, May 3, 8:48 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Dodge City KS
848 PM CDT Fri May 3 2024
KSZ063-076-086-040215-
Seward KS-Finney KS-Haskell KS-
848 PM CDT Fri May 3 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN SEWARD...SOUTHERN FINNEY
AND EASTERN HASKELL COUNTIES THROUGH 915 PM CDT...
At 848 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Sublette, moving northeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Tice around 900 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Kansas.
&&
LAT...LON 3737 10085 3773 10096 3776 10066 3739 10067
TIME...MOT...LOC 0148Z 242DEG 18KT 3753 10082
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
TATROThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 7:09 PM CDT | Special Weather Statement | DDC | Kearny | 36 min |
| May 3, 7:20 PM CDT | Special Weather Statement | DDC | Grant, Stevens | 40 min |
| May 3, 7:27 PM CDT | Severe Thunderstorm Warning | DDC | Kearny | 48 min |
| May 3, 7:53 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Haskell, Seward, Stevens | 52 min |
| May 3, 7:59 PM CDT | Special Weather Statement | DDC | Scott | 46 min |
| May 3, 8:11 PM CDT | Severe Thunderstorm Warning | DDC | Kearny | 34 min |
| May 3, 8:25 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Scott | 37 min |
| May 3, 8:29 PM CDT | Special Weather Statement | DDC | Finney | 46 min |
| May 3, 8:34 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Gray, Haskell, Meade, Seward | 41 min |
| May 3, 8:38 PM CDT | Special Weather Statement | DDC | Lane | 37 min |
| May 3, 8:47 PM CDT | Special Weather Statement | DDC | Scott | 28 min |
| May 3, 8:48 PM CDT | Special Weather Statement | DDC | Haskell | 27 min |
| May 3, 8:53 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 30 min |
| May 3, 8:57 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray | 48 min |
| May 3, 9:08 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Gray, Meade | 52 min |
| May 3, 9:28 PM CDT | Special Weather Statement | DDC | Trego | 62 min |
| May 3, 9:31 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Ford, Gray, Hodgeman | 29 min |
| May 3, 9:48 PM CDT | Special Weather Statement | DDC | Comanche, Edwards, Kiowa | 57 min |
| May 3, 9:50 PM CDT | Special Weather Statement | DDC | Ness | 40 min |
| May 3, 10:08 PM CDT | Special Weather Statement | DDC | Finney, Hamilton, Kearny, Scott | 67 min |
| May 3, 10:25 PM CDT | Special Weather Statement | DDC | Ellis | 50 min |
| May 3, 10:28 PM CDT | Special Weather Statement | DDC | Barber, Comanche, Pratt, Stafford | 62 min |
| May 3, 10:39 PM CDT | Special Weather Statement | DDC | Lane, Trego | 51 min |
| May 3, 11:25 PM CDT | Special Weather Statement | DDC | Barber | 35 min |
| May 3, 11:27 PM CDT | Special Weather Statement | DDC | Grant, Haskell, Stanton | 48 min |
| May 3, 11:44 PM CDT | Severe Thunderstorm Warning | DDC | Barber | 34 min |
| May 4, 12:07 AM CDT | Special Weather Statement | DDC | Grant, Haskell, Meade, Morton, Seward, Stevens | 53 min |
| May 4, 1:00 AM CDT | Special Weather Statement | DDC | Clark, Meade, Seward | 45 min |
| May 4, 1:50 AM CDT | Special Weather Statement | DDC | Clark | 40 min |
Nearby
Tornado Warnings in Kansas, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.